Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What causes wheezing and stuffiness after sinus infection and bronchitis?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 517 Questions
I have sinus infection and bronchitis and been on Avelox 400 since last Sunday and today is Saturday. Also on my normal Symbicort but taking more of it. The doctor added 1 week of prednisone 10mg for 1 week. Even though I have been on the prednisone for only two days, it has helped but still have periods of wheezing and stuffiness. Is this normail or should I have another perscripstion
Posted Mon, 24 Feb 2014 in General Health
Answered by Dr. Alokkalyani 1 hour later
Brief Answer: You need better medication. Detailed Answer: Hi and thanks for the query I am Dr. Alok and very pleased to be assisting you with your health questions today. If you have wheezing and stuffiness, means your disease is not under control. I think that you need to take next step medication. Prednisolone cannot be given for long time, as it has serious side effect, if taken for a long time. You can discuss with your doctor to give you either same prednisolone for a short period of time or other medicines available Hope this helps and provides answers to your question. If you have any further queries, please don’t hesitate to ask me again I wish you good health, take care --Dr. Alok
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor